MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUMSET-W/2 CLAVE 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUMSET-W/2 CLAVE 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1203012
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned.It has not yet been received.
 
Event or Problem Description
The event involved a plum set on an unspecified date that was reported to have impurities inside the tube.There was no report of human harm, nor adverse event, nor medical intervention.
 
Additional Manufacturer Narrative
One (1) used list number 120300412 lifeshield primary plumset clave port clave y-site was received for evaluation.As received, particulate is observed within the tubing of the returned used plum set.The particulate was isolated from the tubing and submitted for ft-ir analysis.The ft-ir revealed that the particulate closely matched a dextrose solution.The infusate administered was not provided by the customer.The probable cause of the observed particulate is infusate residual accumulated during use.A batch record review was performed to lot# 810465h, list# 120300412 and no discrepancies that may have contributed to a complaint of this nature were found.
 
Additional Manufacturer Narrative
Corrected information in date received by manufacturer.

Brand Name
PLUMSET-W/2 CLAVE 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8267315
Report Number9615050-2019-00010
Device Sequence Number2082364
Product Code FPA
UDI-Device Identifier10887787005193
UDI-Public(01)10887787005193(17)200901(10)810465H
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number1203012
Device Catalogue Number120300412
Device Lot Number810465H
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer04/04/2018
04/04/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date04/24/2019
04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1